MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING CONSTRAINED POSTERIOR STABILIZED (CPS) LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING CONSTRAINED POSTERIOR STABILIZED (CPS) LEFT; PROSTHESIS, KNEE
Catalog Number 42512600712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Periprosthetic fracture (4902)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42500606601, femur cemented posterior stabilized (ps) standard left size 9, lot 67038375.42540200029, all-poly patella cemented 29 mm diameter, lot 66815078.42545000510, tibial central cone size x-small, lot 66948841.42542007501, tibia fixed cemented left size f stem extension use required, lot 66435065.42560007514, stem extension tapered cemented 14 mm diameter +75 mm length, lot 67174924.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 2 months post implantation of a primary left total knee arthroplasty, the patient was revised of the femoral component and articular surface due to periprosthetic fracture.There was no reported trauma leading to the fracture.Attempts have been made and no additional information is available.
 
Event or Problem Description
No additional information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, h10 the reported event was unable to be confirmed with the information provided.Visual examination of the provided images reveals the explanted bearing and femoral component.Both devices don't appear to be damaged.However, especially on the femoral component, patient's tissue and blood can be seen covering the devices.No further assessment can be made.No medical records were provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE FIXED BEARING CONSTRAINED POSTERIOR STABILIZED (CPS) LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22902065
Report Number3007963827-2025-00334
Device Sequence Number20833335
Product Code MBH
UDI-Device Identifier00889024238077
UDI-Public(01)00889024238077(17)300110(10)67098803
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42512600712
Device Lot Number67098803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale